“Albanian Albanian Journal of Mathematics
Home About Editorial Board Archives Submissions Publishing Policy Special Issues

Archives

Volume XII, 2018

  1. Baumeister, B; Magaard, K; Waldecker, R; The Sylow structure of transitive permutation groups acting with fixity 4, Special issue in honor of Kay Magaard, Albanian J. Math. Vol. 12, (2018), 137--145.
  2. Hidalgo, R. A.; Izquierdo, M.; On the connectedness of the branch locus of the Schottky space , Special issue in honor of Kay Magaard, Albanian J. Math. Vol. 12, (2018), no. 1, 131--136,
  3. Broughton, S. Allen; Camacho, Charles; Paulhus, Jennifer; Winarski, Rebecca R.; Wootton, Aaron; Using strong branching to find automorphism groups of n-gonal surfaces, Special issue in honor of Kay Magaard, Albanian J. Math. Vol. 12, (2018), no. 1, 89--129.
  4. Andre, Carlos A. M.; Character degrees of groups associated with finite split basic algebras with involution , Special issue in honor of Kay Magaard, Albanian J. Math. Vol. 12, (2018), no. 1,79--88.
  5. Beshaj, L.; Absolute reduction of binary forms , Special issue in honor of Kay Magaard, Albanian J. Math. Vol. 12, (2018), no. 1, 36-77.
  6. Hiss, G.; Shaska, T.; Kay Magaard (1962-2018) , Special issue in honor of Kay Magaard, Albanian J. Math. Vol. 12, (2018), no. 1, 33-35.
  7. Wilson, R. A.; A negative answer to a question of Aschbacher, Special issue in honor of Kay Magaard, Albanian J. Math. Vol. 12, (2018), no. 1, 24--31.
  8. Gromadzki, Grzegorz; Hidalgo, Ruben A.; On Macbeath's formula for hyperbolic manifolds, Special issue in honor of Kay Magaard, Albanian J. Math. Vol. 12, (2018), no. 1, 15--23.
  9. Hasson, Hilaf; Obus, Andrew; The abc conjecture implies the weak diversity conjecture, Albanian J. Math. Vol. 12, (2018), no. 1, 8-14.
  10. Danchev, Peter V.; Rings whose elements are sums of three or minus sums of two commuting idempotents, Albanian J. Math. Vol. 12, (2018), no. 1, 3-7.